# SDR AU980814

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524D419
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HIGH PRESSURE FUEL LINE LOCATED BETWEEN THE FFR AND THE HP SHUTOFF VALVE LEAKING AT THE SHUTOFF VALVE END.
